# SDR AWXA200500237

- Difficulty date: January 22, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834260
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT STIFFENER AT RBL 11, BETWEEN BS 315 AND BS 326.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT STIFFENER AT RBL 11, FROM BS 315 TO BS 326; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-45834; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12.
